# SDR HNAA20111300326

- Difficulty date: September 22, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 48,160 hours, 53,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 282
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AT LT OTBD SEAT TRACK AT STA X282.  REPAIRED IAW RD8-53-2342. COMPLIED WITH EDDY CURRENT INSP. NO CRACKS NOTED.
